Alert archive / Washington / Flash Flood Warnings in 2023

Flash Flood Warning 5, NWS Spokane, WA

May 20, 2023Chelan County, Washington

NWS Spokane, WA issued this flash flood warning at May 20, 2023, 5:04 PM PDT for Chelan County, Washington. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2023, 5:04 PM PDT (00:04 UTC)
Expired
May 20, 2023, 9:00 PM PDT
In force
4 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Chelan County, WA

The radar

The Seattle radar (KATX), 130 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 0.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2023-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2023-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WGUS56 KOTX 210004
FFWOTX
WAC007-210400-
/O.NEW.KOTX.FF.W.0005.230521T0004Z-230521T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
504 PM PDT Sat May 20 2023

The National Weather Service in Spokane has issued a

* Flash Flood Warning for...
  Southwestern Chelan County in north central Washington...

* Until 900 PM PDT.

* At 504 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding caused by
           thunderstorms.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams.

* Some locations that will experience flash flooding include...
  Rock Island Campground, French Creek Campground, Chatter Creek 
  Campground, Ida Creek Campground, Johnny Creek Campground, Bridge 
  Creek Campground, Eightmile Campground and Eight Mile Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4763 12112 4770 12104 4763 12087 4761 12079
      4754 12069 4749 12098 4751 12099 4752 12100
      4752 12102 4753 12103 4754 12105 4755 12107
      4757 12109 4759 12109 4759 12111 4762 12112
      4762 12111

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

SVH
2 follow-up statements
145 
WGUS76 KOTX 210145
FFSOTX

Flash Flood Statement
National Weather Service Spokane WA
645 PM PDT Sat May 20 2023

WAC007-210400-
/O.CON.KOTX.FF.W.0005.000000T0000Z-230521T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan WA-
645 PM PDT Sat May 20 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING 
FOR SOUTHWESTERN CHELAN COUNTY...

At 645 PM PDT, Rain has ended in southwest Chelan county, but 
doppler radar indicated thunderstorms produced between 1.5 and 2.5 
inches of rain between 430 and 530 pm. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that have a risk of flash flooding include...
  Rock Island Campground, French Creek Campground, Chatter Creek 
  Campground, Ida Creek Campground, Johnny Creek Campground, Bridge 
  Creek Campground, Eightmile Campground and Eight Mile Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now if water begins rising in your location. 
Act quickly to protect your life.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 4763 12112 4770 12104 4763 12087 4761 12079
      4754 12069 4749 12098 4751 12099 4752 12100
      4752 12102 4753 12103 4754 12105 4755 12107
      4757 12109 4759 12109 4759 12111 4762 12112
      4762 12111

FLASH FLOOD...RADAR INDICATED

$$

GKOCH
571 
WGUS76 KOTX 210358
FFSOTX

Flash Flood Statement
National Weather Service Spokane WA
858 PM PDT Sat May 20 2023

WAC007-210408-
/O.EXP.KOTX.FF.W.0005.000000T0000Z-230521T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chelan WA-
858 PM PDT Sat May 20 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR 
SOUTHWESTERN CHELAN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4763 12112 4770 12104 4763 12087 4761 12079
      4754 12069 4749 12098 4751 12099 4752 12100
      4752 12102 4753 12103 4754 12105 4755 12107
      4757 12109 4759 12109 4759 12111 4762 12112
      4762 12111

$$

OTX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at May 20, 3:11 PM PDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 20, 3:11 PM PDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
311 PM PDT Sat May 20 2023

.SYNOPSIS...
Rounds of strong thunderstorms will occur over parts of the Inland
Northwest this afternoon and evening and again on Sunday. Some of
the strongest storms will be capable of large hail, damaging winds
and torrential rain this weekend. Temperatures Monday and Tuesday
will be significantly cooler with highs in the 60s and low 70s.

&&

.DISCUSSION...

...STRONG/SEVERE THUNDERSTORMS THIS AFTERNOON/EVENING AND AGAIN ON
SUNDAY...

Remainder of the afternoon into the evening: As of 230PM,
scattered thunderstorms had developed over the mountainous terrain
of northeast Washington and far north Idaho. These storms have
mainly been rooted to the higher terrain. Some of the cells in the
mountains near Republic and Metaline have shown signs of back-
building, so our forecasters have issued some Flood Advisories for
radar estimated rain amounts in excess of an inch. We have also
observed short lived hail cores with a couple of the strongest
storms and received a spotter report of hail to the size of
quarters near Malo, Washington...north of Republic.

Thunderstorms have the potential to become more organized later
this afternoon into early this evening. While strong thunderstorms
will be possible over much of northeast and north central
Washington, we are particularly concerned for areas in the
vicinity of the Cascades as mid-level winds strengthen late in the
day in response to an cold front. By 4PM, the SREF forecasts
0-6km Bulk Shear values approaching 30kts and surface based CAPE
values up to 1500 J/Kg along the spine of the Washington Cascades.
This environment will be favorable for thunderstorms capable of
hail up to the size of golf balls and thunderstorm gusts in
excess of 50 mph. Central and eastern Washington will carry a
20-40 percent chance of showers and thunderstorms through the
night as mid-level instability will support elevated convection as
areas east of the Cascades experience increasing diffluence
aloft. A few strong storms cannot be ruled out even late at night.

Sunday: A cold front will move east of the Cascades on Sunday
morning and will likely become the focus of thunderstorms by the
middle of the day. There is good model agreement of an arching
band of surface based instability from north central Washington
across the Idaho Panhandle into the northeast Oregon early in the
afternoon. With CAPE values between 1000-1500 J/Kg progged by the
SREF, another round of thunderstorms is expected Sunday. Once
again, steep mid-level lapse rates and 0-6km Bulk Shear values
approaching 30kts will contribute to an environment capable of
large hail and locally damaging wind gusts. The Storm Prediction
Center has highlighted areas east of Colville, Post Falls,
Pullman, and Clarkston in a Slight Risk for severe thunderstorms.
The Pacific Northwest is included in a Slight Risk a handful of
times each year, so Sunday is a day for residents of north Idaho
and far northeast Washington to monitor closely.

In addition to thunderstorms on Sunday, localized wind gusts of 35
to 40 mph are expected late in the day for spots that typically
experience gusty west winds through the Cascade gaps. Spots like
Wenatchee, Entiat, Waterville, and Vantage will become windy by
late afternoon. Some of our Columbia Basin lakes like Potholes,
Moses Lake, and Banks Lake will experience 25 to 30 mph wind gusts
late in the day making for rough conditions for boaters.

Monday: Breezy west winds will continue into Monday as cooler air
spill through the Cascades into central and eastern Washington.
Highs on Monday will be noticeably cooler with afternoon
temperatures in the 60s and low 70s. Bands of showers and embedded
thunderstorms will wrap around a low straddling the Washington-
British Columbia border. Places like Republic, Colville, and
Sandpoint will have a 60 to 80 percent chance of measurable
precipitation. Bands of rain will extend well north of our region
and should deliver much needed rain to many of the wildfires
burning in Alberta and Saskatchewan. /GKoch

Tuesday through Thursday: A low will be positioned in lower BC and
Alberta areas and slowly weaken. While it continues to bring cool,
moist Pacific air into the region, it will lead to showers along the
northern mountains, East Cascades, and Idaho Panhandle. Thunderstorm
activity from these showers is around 10-20% for the northern
mountains. By late Wednesday, a quick ridge will overcome the Low
and lead to a brief stable pattern for Thursday as a trough begins
to press into the Pacific coast. Highs will be in the 70s. Lows will
be in the upper 40s and low 50s.

Friday and Saturday: The trough will push the Inland Northwest late
Friday and through the weekend. It is expected to bring another
round of showers to the region. Precipitable water amounts are half
to three quarters of an inch which is around 120% of normal. It
leads to rain amounts of a couple of tenths at most. Highs will be
in the 70s to low 80s. Lows will be in the upper 40s and 50s. /JDC

&&

.AVIATION...
18Z TAFS: This afternoon and this evening will be volatile over
the the Cascades of Washington and over north central Oregon.
Record breaking heat combined with and abundance of instability
will lead to the development of scattered thunderstorms capable of
hail larger than quarters and damaging outflow winds potentially
impacting areas around Wenatchee, Chelan, the Methow valley, and
other airports near the Cascades in south central Washington and
Oregon. There is an additional 20 to 40 percent chance of
thunderstorms over the high terrain of northeast Washington this
afternoon around Colville, Republic, and Bonners Ferry with hail
to the size of nickels and gusts to 35 mph. Late tonight into
Sunday morning, a cold front will push through eastern Washington
bringing a 20 to 30 percent chance of showers and thunderstorms to
Moses Lake, Spokane, Coeur d'Alene and Pullman. While some hail
can't be ruled out overnight and Sunday morning, deep layer
instability won't be as significant as the surface based
instability available to storms this afternoon over the Cascades
and mountains of northeast Washington. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        60  79  50  66  44  69 /  10  30  20  20  20   0
Coeur d'Alene  59  78  50  64  43  69 /  10  40  40  30  20  10
Pullman        58  76  47  64  42  67 /  10  30  20  10   0   0
Lewiston       65  84  55  72  48  75 /  10  30  30  10   0   0
Colville       57  81  48  64  42  68 /  30  80  60  70  50  30
Sandpoint      58  76  50  60  45  66 /  10  50  50  50  40  20
Kellogg        62  78  52  62  45  67 /  10  40  40  30  20  10
Moses Lake     61  84  47  72  42  73 /  20  20   0   0   0   0
Wenatchee      61  80  50  68  46  72 /  20  10   0   0   0   0
Omak           62  83  52  68  47  72 /  20  20  10  30  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&

In the hours before

Special weather statement, May 20, 4:05 PM PDT, 59 minutes before
Special Weather Statement
National Weather Service Spokane WA
405 PM PDT Sat May 20 2023

WAZ037-038-202330-
Northeast Mountains WA-Okanogan Highlands WA-
405 PM PDT Sat May 20 2023

...A strong thunderstorm will impact portions of northwestern Stevens
and northeastern Ferry Counties through 430 PM PDT...

At 405 PM PDT, Doppler radar was tracking a strong thunderstorm 20
miles northeast of Sherman Pass moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pierre Lake Campground and Orient.

This includes U.S. Highway 395 in Washington between mile markers 258
and 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4880 11830 4883 11836 4897 11820 4887 11804
TIME...MOT...LOC 2305Z 237DEG 15KT 4886 11825

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Butler
Special weather statement, May 20, 4:20 PM PDT, 44 minutes before
Special Weather Statement
National Weather Service Spokane WA
420 PM PDT Sat May 20 2023

WAZ037-202345-
Northeast Mountains WA-
420 PM PDT Sat May 20 2023

...A strong thunderstorm will impact portions of eastern Stevens and
northwestern Pend Oreille Counties through 445 PM PDT...

At 420 PM PDT, Doppler radar was tracking a strong thunderstorm 21
miles northeast of Colville moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ione and Tiger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4868 11761 4874 11765 4884 11748 4867 11733
TIME...MOT...LOC 2320Z 255DEG 11KT 4873 11752

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Butler
Special weather statement, May 20, 4:26 PM PDT, 38 minutes before
Special Weather Statement
National Weather Service Spokane WA
426 PM PDT Sat May 20 2023

WAZ037-038-210000-
Northeast Mountains WA-Okanogan Highlands WA-
426 PM PDT Sat May 20 2023

...A strong thunderstorm will impact portions of northwestern Stevens
and northeastern Ferry Counties through 500 PM PDT...

At 426 PM PDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Sherman Pass moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pierre Lake Campground and Orient.

This includes U.S. Highway 395 in Washington between mile markers 256
and 262.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4879 11824 4884 11830 4893 11816 4884 11808
TIME...MOT...LOC 2326Z 239DEG 8KT 4884 11823

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Butler
Special weather statement, May 20, 4:28 PM PDT, 36 minutes before
Special Weather Statement
National Weather Service Spokane WA
428 PM PDT Sat May 20 2023

WAZ037-210000-
Northeast Mountains WA-
428 PM PDT Sat May 20 2023

...A strong thunderstorm will impact portions of central Stevens
County through 500 PM PDT...

At 428 PM PDT, Doppler radar was tracking a strong thunderstorm over
Chewelah moving northeast at 5 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chewelah.

This includes U.S. Highway 395 in Washington between mile markers 209
and 214.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4827 11781 4831 11786 4838 11777 4831 11766
TIME...MOT...LOC 2328Z 237DEG 5KT 4831 11779

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Butler
Special weather statement, May 20, 4:41 PM PDT, 23 minutes before
Special Weather Statement
National Weather Service Spokane WA
441 PM PDT Sat May 20 2023

WAZ047-048-210015-
Central Chelan County WA-Western Chelan County WA-
441 PM PDT Sat May 20 2023

...A strong thunderstorm will impact portions of southwestern Chelan
County through 515 PM PDT...

At 441 PM PDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Leavenworth moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Merrit, Chumstick, Winton, Ida Creek Campground, Tumwater Campground,
Eightmile Campground, Bridge Creek Campground, Eight Mile Campground,
Rock Island Campground, Chatter Creek Campground, Plain, Riverside
Campground, White Pine Campground, Johnny Creek Campground, and
French Creek Campground.

This includes U.S. Highway 2 in Washington between mile markers 71
and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4788 12095 4774 12048 4746 12089 4750 12099
      4751 12099 4753 12105 4757 12109 4759 12110
TIME...MOT...LOC 2341Z 210DEG 36KT 4757 12095

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Butler
Special weather statement, May 20, 4:58 PM PDT, 6 minutes before
Special Weather Statement
National Weather Service Spokane WA
458 PM PDT Sat May 20 2023

WAZ037-210030-
Northeast Mountains WA-
458 PM PDT Sat May 20 2023

...A strong thunderstorm will impact portions of northwestern Pend
Oreille County through 530 PM PDT...

At 458 PM PDT, Doppler radar was tracking a strong thunderstorm 23
miles west of Nordman moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ione.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4872 11745 4875 11750 4881 11740 4875 11724
TIME...MOT...LOC 2358Z 242DEG 10KT 4875 11743

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Butler

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 5:02 PM PDTSevere Thunderstorm WarningOTXChelan31 min
May 20, 5:06 PM PDTSpecial Weather StatementOTXFerry24 min
May 20, 5:09 PM PDTSpecial Weather StatementOTXStevens36 min
May 20, 5:20 PM PDTSpecial Weather StatementOTXPend Oreille25 min
May 20, 5:28 PM PDTAreal Flood AdvisoryOTXPend Oreille2 hr
May 20, 5:32 PM PDTSpecial Weather StatementOTXChelan28 min
May 20, 5:33 PM PDTAreal Flood AdvisoryOTXStevens117 min
May 20, 5:44 PM PDTSpecial Weather StatementOTXStevens31 min
May 20, 6:01 PM PDTSpecial Weather StatementOTXChelan29 min
May 20, 6:02 PM PDTSpecial Weather StatementOTXChelan28 min
May 20, 6:24 PM PDTSpecial Weather StatementOTXStevens36 min
May 20, 6:32 PM PDTSevere Thunderstorm WarningOTXStevens30 min
May 20, 6:57 PM PDTFlash Flood WarningOTXStevens3 hr
May 20, 6:59 PM PDTSpecial Weather StatementOTXOkanogan31 min
May 20, 7:01 PM PDTSpecial Weather StatementOTXStevens29 min
May 20, 7:29 PM PDTSpecial Weather StatementOTXStevens31 min
May 20, 7:57 PM PDTSpecial Weather StatementOTXStevens33 min
May 20, 8:03 PM PDTSpecial Weather StatementOTXStevens27 min
May 21, 12:12 AM PDTSpecial Weather StatementOTXFerry33 min
May 21, 12:50 AM PDTSpecial Weather StatementOTXFerry25 min
May 21, 7:20 AM PDTSpecial Weather StatementOTXStevens25 min
May 21, 1:03 PM PDTSpecial Weather StatementOTXFerry42 min
May 21, 1:33 PM PDTSevere Thunderstorm WarningOTXFerry, Stevens42 min
May 21, 2:17 PM PDTSevere Thunderstorm WarningOTXStevens43 min
May 21, 2:42 PM PDTSevere Thunderstorm WarningOTXStevens48 min
May 21, 3:03 PM PDTSpecial Weather StatementOTXFerry42 min
May 21, 3:10 PM PDTSevere Thunderstorm WarningOTXPend Oreille, Stevens31 min
May 21, 3:26 PM PDTSpecial Weather StatementOTXPend Oreille34 min
May 21, 3:35 PM PDTSpecial Weather StatementOTXStevens40 min
May 21, 3:48 PM PDTSpecial Weather StatementOTXOkanogan42 min
May 21, 3:53 PM PDTSevere Thunderstorm WarningOTXOkanogan16 min
May 21, 4:14 PM PDTSevere Thunderstorm WarningOTXPend Oreille26 min
May 21, 4:32 PM PDTSpecial Weather StatementOTXFerry28 min
May 21, 4:36 PM PDTSpecial Weather StatementOTXFerry24 min
May 21, 4:58 PM PDTSpecial Weather StatementOTXOkanogan32 min

Nearby

Flash Flood Warnings in Washington, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.